Rendiconti del Circolo Matematico di Palermo

, Volume 49, Issue 2, pp 313–318

Perfect fibonacci and lucas numbers

Authors

    • Mathematical InstituteCzech Academy of Sciences
Article

DOI: 10.1007/BF02904236

Cite this article as:
Luca, F. Rend. Circ. Mat. Palermo (2000) 49: 313. doi:10.1007/BF02904236

Abstract

In this note, we show that the classical Fibonacci and Lucas sequence do not contain any perfect number.

1991 AMS Mathematics Subject Classification

11A2511B39
Download to read the full article text

Copyright information

© Springer 2000